# SDR UALA2013071705020

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,152 hours, 24,439 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806032001
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUEAL WHEN CVR TESTED.  SQUEAL EXISTS WITH ALL MICS DISCONNECTED & SPEAKERS OFF AND CVR TEST SQUEALS.
